MedElevator Войти в исследования
← Поиск публикаций

DOI 10.2169/internalmedicine.50.5881

Медицинская библиотека · Internal medicine (Tokyo, Japan) · 2011

Notable pink excreta and severe myocardial suppression in superwarfarin (difethialone) intoxication.

Kamijo Yoshito, Sato Chie, Yoshimura Kuniko, Soma Kazui

Клинический случайСтатьяПеревод в очереди

Аннотация

Patients rarely consult physicians before developing coagulopathy or bleeding in most reported cases of superwarfarin intoxication. A 57-year-old woman ingested red-dyed pellets of anticoagulant rodenticide containing difethialone and warfarin as well as tablets of nitrazepam. Although she presented to the hospital in a comatose state, notable pink-colored excreta hinted at the consumption of anticoagulant rodenticide, which led to the early diagnosis of superwarfarin intoxication. Supplementation of large doses of intravenous and oral vitamin K successfully prevented coagulopathy and bleeding. On the other hand, temporary and reversible myocardial suppression was extremely severe, and required the introduction of percutaneous cardiopulmonary support.

Для цитирования: Kamijo Yoshito, Sato Chie, Yoshimura Kuniko, Soma Kazui. Notable pink excreta and severe myocardial suppression in superwarfarin (difethialone) intoxication.. Internal medicine (Tokyo, Japan). 2011. DOI: 10.2169/internalmedicine.50.5881.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.